# SDR HALA2021110100148

- Difficulty date: October 28, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 7,780 hours, 1,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORTED NOTICEABLE "DIRTY SOCK" SMELL IN FORWARD CABIN FROM 15 MINS OUT TO LANDING //  PERFORMED TSM 05-50-00-810-831-A. ISOLATED BOTH PACKS WITH ENG 1, ENG 2, AND APU. UNABLE TO DUPLICATE ODOR IN CABIN. NO DEFECTS NOTED. OK FOR SVC.
